# SDR AWXA0001728

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 45,811 hours, 33,055 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 65C2514411
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER OUTBOARD RIB NR 6 HINGE MOUNT HAS 2 ELONGATED HOLES.  REPAIRED HINGE FITTING IAW AWA ER 03-5510-01124-TB1.
